# SDR UHLA2012013100028

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 17,964 hours, 11,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INADVERTENT DEPLOYMENT.  REMOVED AND REPLACED FWD PASSENGER DOOR EMERGENCY EVACUATION SLIDE MECHANISM IAW EMB 170 MM 52-11-40.  OPS CHECK GOOD.
